Claritin® FAQs

Please report any unexpected effects or product problems to Bayer Consumer Relations by calling 1-800-CLARITIN (1-800-252-7484).

General

The product can be taken any time of the day. Always follow the label directions. See individual product pages for label directions.

The product can be taken with or without food.

Do not cut or break Claritin® products in half.

Do not take more than the recommended dose—always follow label directions.  See individual product pages for label directions.

In case of overdose, get medical help or contact a poison center control right away.

Claritin® products contain the active ingredient loratadine. Claritin® is not the same as Benadryl®, Zyrtec®, Allegra® or Xyzal®, which all contain different active ingredients.

See how Claritin® stacks up to other leading allergy brands.

When taken as directed, all Claritin® products are non-drowsy.

Claritin® Tablets, Claritin® RediTabs®, Claritin® Liqui-Gels®, Children’s Claritin® Chewables, Children’s Claritin® Syrup and Claritin® ReditTabs® for Juniors all have the same active ingredient: loratadine (an antihistamine). The inactive ingredients differ in each form. We offer a variety of forms depending on your age and preference.

Claritin-D® contains two active ingredients: loratadine (an antihistamine) and pseudoephedrine (a nasal decongestant).

There are three ways that you can unsubscribe from Claritin Blue Sky Living®:
1. Click on the “Unsubscribe” link found in the monthly e-newsletter or weekly Allergy Forecast emails that you may be receiving.
2. Find the “Unsubscribe” link on your Profile page on the Claritin Blue Sky Living® site. To access this page, click on the Claritin Blue Sky Living® button found on the Claritin.com homepage and proceed to log into the site. You will find the “Profile” link in the upper right corner once you have logged in.
3. Contact us by mail, telephone or online form.

CLARITIN®

Claritin® Tablets

Please swallow the tablet whole.

Claritin® RediTabs®

Let the product dissolve in your mouth and then swallow.

Although you should always follow the label direction, if a Claritin® RediTabs® tablet is chewed, the product will still perform the same.

The RediTabs® tablet is a white tablet. The 12-hour RediTabs® tablets have a "C5" imprint and the 24-hour RediTabs® tablets have a "C10" imprint.

or the back label for instructions on removing the RediTabs® tablet from its packaging. Peel back the outer edge, then gently push the tablet out.

Claritin® Liqui-Gels®

Do not crush or chew this product. Please swallow the Liqui-Gels® capsule whole.

CLARITIN-D®

Claritin-D® and other pseudoephedrine containing products are controlled by the Combat Methamphetamine Epidemic Act of 2005. This act requires that consumers show valid identification before being allowed to purchase these products and also places a limit on the amount of product that can be purchased within a given timeframe. Some States place stricter controls on these products including the requirement that products containing pseudoephedrine can only be purchased by prescription.

We cannot make this determination because there are so many personal factors that might contribute to the raising of your blood pressure. Speak with your doctor before use.

CLARITIN® FOR KIDS

Yes, adults may use these products. Always follow the label directions for Children’s Claritin® dosing information. See individual product pages for label directions.

You should chew Children’s Claritin® Chewables tablets and then swallow.

All Claritin® for Kids products contain the active ingredient loratadine. They are not the same as Children's Benadryl®, Children's Zyrtec®, Children's Allegra® or Children's Xyzal®, which all contain different active ingredients.

See how Claritin® for Kids stacks up to other leading allergy brands.

Children’s Claritin® Chewables are available in grape and bubblegum flavors. Children’s Claritin® Syrup is available in grape flavor.

Today's Pollen Forecast
WHIPPANY, NJ 07981
low-medium
See full forecast

Information provided by Pollen.com

You May Like

Package image of Claritin® Tablets 24-Hour

Claritin® Tablets 24HR

One non-drowsy tablet effectively relieves allergy symptoms all day.

IconTablets 24HR
Package image of Claritin-D® Tablets 24-Hour

Claritin-D® Tablets 24HR

One dose relieves allergy symptoms, including nasal congestion and sinus pressure all day.

Tablets iconTablet 24HR